Contact by Phone 1-213-283-8099
# A B C D E F G H I J K L M N O P Q R S T U V W X Y Z

Go Back   Health Food, Vitamin and Supplement Forum > Demographic Groups > Child and Teen Health

Thread Tools Display Modes
Old November 19th, 2009, 05:11 PM
Emily Thomas Emily Thomas is offline
Join Date: Sep 2009
Posts: 43
Default My kid throwing up the medicine

Okay, so my little boy is really sick. i have a question about medicine. if my boy took a motrin and threw it back up about five minutes later.. is it safe to give it to him again or should i wait? did the medicine go down to his system already or was just in the surface of his throat? HELP PLEASE! thanks!
Reply With Quote
Old November 19th, 2009, 05:57 PM
Gianna Hudson Gianna Hudson is offline
Junior Member
Join Date: Oct 2009
Posts: 28

i had that same problem before.. but my kid threw up her medicine right when i gave it to her.. assume that it didn't even make it too far.. 5 minutes is a pretty long time.. and i say to be safe than sorry you should wait before you give your kid more medicine because you can give them too much. even better though, ask your doctor to make sure!
Reply With Quote
Old November 21st, 2009, 03:45 PM
Monique Monique is offline
Junior Member
Join Date: Nov 2009
Posts: 34

Liquid medication is taken in by the body faster. However, I used to ahve this problem myself (I would throw up everything when I was a baby) and the doctor said half an hour rule. I still use this rule today. If within a half an hour I throw up the medication then unless it is something like an antibiotic I will twake HALF of a dose. Also, something like that is not goign to hurt you to take a little bit more. If by a half an hour your baby is still in pain after they toss up the meds then it is pretty safe to give them a little more.
Reply With Quote
Old November 23rd, 2009, 12:43 PM
Zaira Dean Zaira Dean is offline
Junior Member
Join Date: Nov 2009
Posts: 13

yea i totally agree i worrie about over doseing when there so young. i agree with the half an hour rule,but remember only give them 1/2 of the amount. if its liquid i dont really re give that. unless the fever is too high or i know he is in pain. my hubby dosent like to have out son take meds so he trys to convince me not to give any to him but when i see him in pain i know it cannot be comfortable for him.
Reply With Quote
Old December 21st, 2009, 03:27 PM
Elina Larson Elina Larson is offline
Join Date: Sep 2009
Posts: 57

I know how he feels...I hated liquid medicine it did not agree with my stomach at all. You should wait a couple of hours before you give another dose and give him half of what you gave him before....Also you should ask your doctor the next time he has a check up what you should do in this instance because chances are it will happen again and professional advice is always better for calming nerves.
Reply With Quote
Old December 22nd, 2009, 05:50 PM
Xiomara Xiomara is offline
Join Date: Sep 2009
Posts: 51

if they throw up their meds right after you give it to them then i think its ok if you regive it to them. only if it has been kept down for over 20 mins i would not re give them the meds because it can potentially over dose them. i think its important to make sure your child is ok and if you think u might have gave them tooo much them take them to the dr.
Reply With Quote
Old January 4th, 2010, 11:50 AM
Bella Falun Bella Falun is offline
Join Date: Sep 2009
Posts: 61

i remember my little sister would scream bloody murder when thry tired too give her medication i actually remember one time she cried soo hard she made her self throw up.. idunno why kids do that haha i mean yeah it tast bad for less then a minute but then if they dont drink it thwey complian all day they dont feel good.. you cant win!
Reply With Quote
Old January 4th, 2010, 06:59 PM
Jazlyn Jazlyn is offline
Join Date: Sep 2009
Posts: 55

You should probably give him more but not the same amount. He probably did get some down his throat..and you dont want to give him more than necessary...its better to give him less than more. Also you should probably wait awhile before you give him some more because then he might throw up again...And if he does throw up the second time you probably shouldn't give him anymore and talk to your doctor about it. That part is important.
Reply With Quote


Thread Tools
Display Modes

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is On
HTML code is Off

Forum Jump

All times are GMT -7. The time now is 02:02 AM.

Powered by vBulletin® Version 3.8.5
Copyright ©2000 - 2016, Jelsoft Enterprises Ltd.

- Order Form
- Return Policy
- Volume Discount
- Order Tracking
- International Customer
- General Policy
- Backordered Items
- Contact Us
- About Bayho, Inc
- How to Order
- Our Office
- Health Reward Points
- Privacy Policy